MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM 3.0 INTERFACE; STIMULATOR, NERVE

MEDTRONIC XOMED INC. NIM 3.0 INTERFACE; STIMULATOR, NERVE
Model Number 8253200RF
Medical Device Problem Codes Sensing Intermittently (1558); Failure to Sense (1559); Device Sensing Problem (2917)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis found that the device came in with loose clamps and bent connector pins/cable connector.It was replaced with new clamps and cable.The device was repaired, tested and passed all manufacturing specifications.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A health care provider (hcp) reported that the patient interface had an intermittent stimulation when stimulating during the procedure.They would stimulate and there would be no stim then they would stim again and it would work (nothing changed in between).There was no patient impact.
 
Additional Manufacturer Narrative
Continuation of d11: section d information references the main component of the system.Other relevant device(s) are: product id: 8253001, serial/lot #: (b)(6).Ubd: , udi#:(b)(6).H6: fdm b17, fdr c20 and fdc d14 applies to the mainframe only.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received indicating that the stimulus probe did not immediately respond.The stimulus was triggered again and it activated.There was momentary delay (less than 1 hour).

Brand Name
NIM 3.0 INTERFACE
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key10676350
Report Number1045254-2020-00472
Device Sequence Number16917708
Product Code ETN
UDI-Device Identifier00643169782501
UDI-Public00643169782501
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K083124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8253200RF
Device Catalogue Number8253200RF
Device Lot Number208502695
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2020
Supplement Date Received by Manufacturer01/15/2021
Initial Report FDA Received Date10/14/2020
Supplement Report FDA Received Date02/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H10.."
Patient Age38 YR
Patient Weight100